# SDR DALA2023062605115

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2830567) NO 4 SLAT HAS DAMAGE NEAR OUTBOARD MAIN TRACK. REMOVED, REPAIRED, AND REINSTALLED #4 SLAT IAW: B737 AMM 27-81-21, 27-81-00, SRM: 57-42-01, 51-70-10.
